Avatar universal
Swelling
My father had treatment for lymphoma six month back, now he is telling pain in left side head and swelling in eye lid
Doctor gave gabapentin 300mg for 20 days .now 5days over there is swelling in cheek.pls give me the reason and remedy for the same
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
Since your father underwent treatment for lymphoma, the swelling could be due to recurrence, infection under the skin, a bleed due to low platelets or water retention due to anemia. Please re-consult your doctor regarding this. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
Avatar universal
Blank
7530528 tn?1428275172
Blank
TX
1780921 tn?1462244109
Blank
Queen Creek, AZ